On analyticity in homogeneous first order partial differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 4, p. 719-723
@article{ASNSP_1976_4_3_4_719_0,
     author = {Lewy, Hans},
     title = {On analyticity in homogeneous first order partial differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {4},
     year = {1976},
     pages = {719-723},
     zbl = {0335.35025},
     mrnumber = {430503},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_4_719_0}
}
Lewy, Hans. On analyticity in homogeneous first order partial differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 4, pp. 719-723. http://www.numdam.org/item/ASNSP_1976_4_3_4_719_0/

[1] W. Rudin, Lectures on the edge-of-the wedge Theorem, Regional Conference Series in Mathematics 1971, p. 10. | MR 310288 | Zbl 0214.09001

[2] M. Sato - T. Kawai - N. Kashiwara, Hyperfunctions and Pseudodifferential Equations, Lectures Notes 287 (Springer 1973), p. 265 ff. | MR 420735 | Zbl 0277.46039